# SDR SWIA201333079

- Difficulty date: March 15, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 23,762 hours, 21,086 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B FLAP VANE CHAFING ON SKIN AT STA 60.00.  (C-CHECK)  REPAIRED LEFT I/B FLAP VANE CHAFING ON SKIN AT STA 60.0 IAW REO.
